Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

MusicAngel

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About MusicAngel

  • Rank
    New Member
  1. I haven't been on Accutane myself, but a lot of my family members did...I still hope my answer helps you! Accutane is a treatment which dries up your skin in order to reduce the amount of oil released by oil glands and to help your skin renew itself more quickly. That's why it is completely normal your skin reacted this way to the product. I personally noticed the skin slowly gets used to it and starts loosing its flaky texture...but depending on your acne severity, the amount of Accutane you h
  2. I don't think this treatment lost its effectiveness (it continues to do the same thing, no matter how long it does)...but for the past year, your skin definitely changed under its use. That's why it gets gradually weaker...you're skin "adopted" the product and changed under its influence. I also think that acne comes and goes which can require different treatments and needs at different times. However, it is still hard to tell, since I don't know your acne severity, and the way it reacted to t
×